International Journal of Advanced Research and Development

International Journal of Advanced Research and Development


ISSN: 2455-4030

Vol. 2, Issue 4 (2017)

New subclass of univalent function associated with a fractional calculus operators

Author(s): Pawan Chanchal, AK Arora, Jyoti Taneja
Abstract: In this paper, by making use of generalized hypergeometric function we define a new class X(a,b,c; β,δ,k) of univalent functions in the open unit disk. We derived coefficient estimate, distortion theorems, extreme points and application to fractional calculus operator for the function belonging to this class.
Pages: 299-304  |  639 Views  278 Downloads
Journals List Click Here Research Journals Research Journals